Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 406540, 17 pages
http://dx.doi.org/10.1155/2012/406540
Research Article

Some Estimates of Rough Bilinear Fractional Integral

1Department of Mathematics, Zhejiang University, Hangzhou 310027, China
2Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China

Received 23 July 2012; Revised 11 September 2012; Accepted 25 September 2012

Academic Editor: Ti-Jun Xiao

Copyright © 2012 Yun Fan and Guilian Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yun Fan and Guilian Gao, “Some Estimates of Rough Bilinear Fractional Integral,” Journal of Function Spaces and Applications, vol. 2012, Article ID 406540, 17 pages, 2012. https://doi.org/10.1155/2012/406540.